# SDR ASAA2015050111686

- Difficulty date: May 1, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 32,282 hours, 9,655 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3111
- Condition: Damaged
- Location: Bs 360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE CROWN AT SPLICE LIGHTNING STRIKE, BS 360, STR 3L.  ACFT GROUNDED. REPAIRED LIGHTNING STRIKE AT STA 360, STR 36 IAW EA 800-53EA-15058 AND REO G18907, REV B.
